loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Mourad Ahmane and Laurent Truffet

Affiliation: Institut de Recherche en Communications et Cybernétique de Nantes, IRCCyN, UMR-CNRS 6597, École Centrale Nantes; École des Mines de Nantes, France

ISBN: 978-972-8865-61-0

Keyword(s): Max-plus algebra, geometric approach, set invariance, residuation.

Related Ontology Subjects/Areas/Topics: Discrete Event Systems ; Informatics in Control, Automation and Robotics ; Signal Processing, Sensors, Systems Modeling and Control

Abstract: Haar’s Lemma (1918) provides the algebraic characterization of the inclusion of polyhedral sets. This Lemma has been involved many times in automatic control of linear dynamical systems when the constraint domains (state and/or control) are polyhedrons. More recently, this Lemma has been used to characterize stochastic comparison w.r.t linear orderings of Markov chains with different state spaces. Stochastic comparison is involved in the simplification of complex stochastic systems in order to control the approximation error made. In this paper we study the positive invariance of a max-plus ellipsoid by a max-plus linear dynamical system. We remark that positive invariance of max-plus ellipsoid is a particular case of polyhedron inclusion and we use Haar’s Lemma to derive sufficient condition for the positive invariance. As an application we propose a method to compute a static state feedback control.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.231.226.211

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Ahmane M.; Truffet L. and (2006). SUFFICIENT CONDITION OF MAX-PLUS ELLIPSOIDAL INVARIANT SET AND COMPUTATION OF FEEDBACK CONTROL OF DISCRETE EVENT SYSTEMS.In Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-972-8865-61-0, pages 99-106. DOI: 10.5220/0001219600990106

@conference{icinco06,
author={Mourad Ahmane and Laurent Truffet},
title={SUFFICIENT CONDITION OF MAX-PLUS ELLIPSOIDAL INVARIANT SET AND COMPUTATION OF FEEDBACK CONTROL OF DISCRETE EVENT SYSTEMS},
booktitle={Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2006},
pages={99-106},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001219600990106},
isbn={978-972-8865-61-0},
}

TY - CONF

JO - Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - SUFFICIENT CONDITION OF MAX-PLUS ELLIPSOIDAL INVARIANT SET AND COMPUTATION OF FEEDBACK CONTROL OF DISCRETE EVENT SYSTEMS
SN - 978-972-8865-61-0
AU - Ahmane, M.
AU - Truffet, L.
PY - 2006
SP - 99
EP - 106
DO - 10.5220/0001219600990106

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.